Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2035-05.pdf1.41 MBAdobe PDFView/Open
Title: Rationality problem for fields of invariants: some examples (Researches on isometries from various viewpoints)
Authors: Hoshi, Akinari
Author's alias: 星, 明考
Issue Date: Jul-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2035
Start page: 35
End page: 48
Abstract: In this article, we give a short survey of some known results and our recent results in [HKK13], [CHHK15], [Hos16], [HKY16] (with Huah Chu, Shou-Jen Hu, Ming-chang Kang, Boris E. Kunyavskii and Aiichi Yamasaki) about rationality problem for fields of invariants and unramified Brauer (cohomology) groups.
URI: http://hdl.handle.net/2433/236812
Appears in Collections:2035 Researches on isometries from various viewpoints

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.